International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 763-774

On a conjecture of Andrews

Padmavathamma and T. G. Sudha

Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore 570 006, India

Received 15 July 1991

Copyright © 1993 Padmavathamma and T. G. Sudha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we prove a particular case of a conjecture of Andrews on two partition functions Aλ,k,a(n) and Bλ,k,a(n).